# SDR DALA2016011300005

- Difficulty date: January 6, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 53,288 hours, 6,995 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, LIGHTNING STRIKE DAMAGE, FRAME 1, STR 33-34 LT.  REPAIRED IAW SRM 53-21-11 AND 53-00-11, FIG 219.
